# SDR AWXA960200

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Malfunctioned
- Location: Cabin
- Part time: 38,560 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX/OAK - FLT 0450 - AIR TURNBACK.  PRESSURIZATION WENT TO MAXIMUM DIFFERENTIAL ON CLIMB-OUT.  UNCONTROLLABLE IN AUTO MODE.  CREW REPORTED NO ENGINE BLEED PROBLEMS.  INSPECTED CARGO DOOR SEALS AND PERFORMED OPERATIONS CHECK OF CABIN PRESSURE CONTROLLER AND OUTFLOW VALVE.  NO DISCREPANCIES NOTED.  REMOVED AND REPLACED CPC PER MM 21-31-21 AS PRECAUTION.  OPERATIONS CHECK AND LEAK CHECK OF FIRST AUXILIARY STATIC GOOD.  PART TOTAL CYCLES, 31,351.  (X)
